# SDR CALA9700129

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- Engine: Ge CF66D
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 9178M59G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NR 1 START LEVER LIGHT AND MASTER WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT 25 TO 30 KNOTS AND THE AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE FOUND THE NR 1 ENGINE LOW PRESSURE TURBINE COOLING AIR MANIFOLD CRACKED.  THE MANIFOLD WAS REMOVED AND REPLACED, THE ENGINE WAS RUN IAW MM 71-00-00 AND OPERATION CHECKED GOOD.
